# SDR SWAA2014013124748

- Difficulty date: January 27, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 35,644 hours, 20,843 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6561374
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL SUPPORT CRACKED AT BS 537.45 BETWEEN BL 0 TO RBL 24.75.  R & R SUPPORT IAW SRM.
